| Catalog Number |
300900000000 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Fall (1848)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was not evaluated as the cause was determined by analyzing data provided by the user/third party; no further assistance was requested by the customer and there was no defect found.Evaluation results findings (components/results).1 device: side rail / no device problem found.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1- march 31, 2026.This report summarizes 1 malfunction events(s), where it was reported the devices experienced tripping hazard; unexpected perimeter.There was 1 event with patient involvement; the patient experienced a fall.No adverse consequence or clinically relevant delay in treatment was reported.